# SDR 96FDEA01509

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 580 BELLFRAME DENTED AND DISTORTED AT FLOOR LEVEL RIGHT SIDE ABOVE STR 17R.  CUT OUT DAMAGE AND REPAIRED PER SRM 51-40-3 FIG 1.
